# SDR 08FDEA04037

- Difficulty date: September 25, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: A53831283202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DURING SKIN PANEL REPAIR IAW DR 187 SIX OVERSIZED HOLES ON FUSELAGE SKIN, C 39-40, P 27-28 LT IN SPLICE A538-31283-202.  REPAIR PERFORMED BY INSTALLATION OF SHOULDERED BUSHES IAW RAS/70512709/008/2008, APPROVED BY EA 6-5315-123058.
